zbMATH — the first resource for mathematics

A note on multiple and canonical correlation for a singular covariance matrix. (English) Zbl 0381.62048

62H20 Measures of association (correlation, canonical correlation, etc.)
Full Text: DOI
[1] Graybill, F.Introduction to matrices with applications in statistics. Belmont, California: Wadsworth Publishing Co., Inc., 1969. · Zbl 0188.51601
[2] Khatri, C. G.Mathematics of matrices (in Gujarati). Ahmedabad, India: Gujarat University Press, 1971. · Zbl 0231.62067
[3] Rao, C. R., and Mitra, S. K.Generalized inverse of matrices and its applications. New York: Wiley and Sons, Inc., 1971. · Zbl 0236.15004
[4] Tucker, Ledyard R, Cooper, Lee G., and Meredith, William. Obtaining squared multiple correlations from a correlation matrix which may be singular.Psychometrika, 1972,37, 143–148. · Zbl 0245.62059 · doi:10.1007/BF02306772
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.